|From reyataz to Prezista
Mar 24, 2012
Hi Doctor, My doctor want to switch from reyataz to prezista due to the yellowing of my eyes and skin, he is afraid that I stop the meds because of side effect w/o asking him. I would never do something like that but he still want to do the change. My vl is undetectable and cd4 is 839 , should I make that change ? is it true that prezista make you fat? I am so nervous .... please help!!!!
| Response from Dr. Young
Hi and thanks for posting.
No need to be nervous. Both Reyataz (atazanavir) and Prezista (darunavir) are highly recommended first-line HIV protease inhibitors. If the yellowing of the eyes and skin are problematic, a switch from on to the other will minimize this side effect without any significant risk of new effects (including fat changes).
Hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Pain In Urethra After Getting Fingered Worried I Have
- Sore Throat After Broken Condom Worried I Have HIV
- White Discharge After Sensual Massage Worried I Have HIV
- After Treatment For Trichomoniasis How Should You Wait To Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.